# SDR 95ZZZX2613

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441JD
- Make and model: Cessna 441
- Aircraft serial: 4410336
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 8656645
- Condition: Leaks
- Location: Prop Pitch
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL LEAK DETERMINED TO BE PROP PITCH CONTROL GASKET.  INSTALLED THREE MORE NEW GASKETS WITH SAME OIL LEAK.  GASKETS HAVE THE WORD 'CANADA' MARKED ON THE EDGE OF THE TACH GENERATOR MOUNT FACE.  GASKETS WERE INSTALLED PER GARRETT MM.
